sexologist-icon
Missed periods
My wife has missed her periods after taking contraceptive pills . But the pregnancy test is negative. There is delay in her periods. Her date was 24th of February. She has taken primulot tablets for the periods. What should we do ? Plz help
124 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Oral contraceptives are hormonal pills and can cause menstrual irregularities so some delay can happen .You have to wait patiently for period to happen
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.